# SDR YENA2025051300488

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 72,338 hours, 26,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / EXTERNAL SKIN AT THE LAP JOINT @ FR 64-65 & STGR 32L-33L / DENT WITH GOUGE – TEMPORARY REPAIR; REFERENCES: /1/ DAMAGE REPORT MX-283 AND MAPPING /2/ FERRY FLIGHT CONCURRENCE ECA-304 /3/ AIRBUS DOSSIER 81587668 /4/ AIRBUS RDAF 81587668/XXX/2025#A (PENDING OEM) /5/ AIRBUS SRM 53-41-11-53-A (FIGURE 53-41-11-992-053-0) – IDENTIFICATION /6/ AIRBUS SRM 53-41-11-283-069 – ADL. AN UNKNOWN IMPACT DAMAGE WAS FOUND ON THE REAR FUSELAGE EXTERNAL SKIN (PN: D5348001620000) NEAR THE LAP JOINT @ FR 64-65 & STGR 32L-33L, CAUSING A DENT WITH A GOUGE.  THE DAMAGE WAS LEFT AS IS AND THE DIMENSIONS ARE REPORTED AS 2.65 L X 1.70” W X 0.142” D, THE DEEPEST POINT OF THE DENT LOCATED ~ 1” FROM STGR 32L IN THE DIRECTION TOWARDS STGR 33L, AND 6” FWD OF FR 65.  PER THE REPORT, ALL DAMAGES ARE LOCATED IN THE UNRIVETED AREA.  A 10X MAGNIFIED EXTERNAL DVI WAS ACCOMPLISHED WITH NO FINDINGS.  SEE REF /1/ DAMAGE REPORT AND MAPPING FOR FULL DETAILS. THE DEFECT WAS FOUND TO BE OUT OF LIMITS (OOL) IAW REF /6/ ADL (REFERENCE FIGURE 006 SHEET 3 OF 4) DUE TO BEING IN AN EXCLUDED ZONE LOCATED NEAR THE LAP JOINT. THE A/C WAS FERRIED FROM SJU TO BHM VIA REF /2/, ECA. AIRBUS WAS CONTACTED FOR DISPOSITION VIA REF /3/ AND PROVIDED PRELIMINARY INSTRUCTIONS TO BE ACCOMPLISHED FOR A PERMANENT REPAIR, CONSISTING OF FASTENER REMOVAL WITHIN A 15MM AREA OF THE DAMAGE, INTERNAL/EXTERNAL DVI INSPECTIONS, INTERNAL/EXTERNAL HFEC INSPECTIONS, ROTOTEST INSPECTION OF OPEN HOLES, AND A DIMENSIONAL INSPECTION TO CONFIRM THE “A” DIMENSION AS DEFINED IN SRM FIGURE 001 / 53-41-11-283-059 (SHEET 1). EC A25-464-01 IS ISSUED TO PERFORM THE PRELIMINARY INSTRUCTIONS REQUIRED FOR THE PERMANENT REPAIR AS PER REF /3/ DOSSIER INSTRUCTIONS (TRM /013).  ONCE ACCOMPLISHED, AIRBUS WILL BE CONTACTED FOR FURTHER INSTRUCTIONS. SUBSTANTIATION: THIS PERMANENT REPAIR IS PENDING OEM APPROVAL AND IS CLASSIFIED AS MAJOR SINCE A REINFORCEMENT REPAIR IS EXPECTED.* REV 01* /7/ A320 SRM TASK 53-41-11-300-084. ON 5/8/2025, AIRBUS HAS CONFIRMED VIA REF /3/ MESSAGE 025 THAT THE REPAIR CAN DONE AS PER REF /7/ SRM. AS PER REF /3/ MESSAGE 042, AIRBUS CONFIRMED THAT THE SRM AND SRI TASKS ARE APPLICABLE TO THE CURRENT WV 17 OF N633JB MSN 02671. THIS EC IS LONGER REQUIRED AND BEING REVISED TO CANCEL.* REV 02* /8/ AIRBUS RDAF  81587668/002/2025 ISSUE A /9/ SRM SRI TASK 53-41-11-205-103 /10/ AIRBUS  TD/81587668/059/2025#A ON 5/10/2025 AIRBUS PROVIDED REF /10/ TD ISSUE A TO DO THE NDT INSPECTIONS AND PERFROM THE REPAIR AS PER REF /7/ SRM INCLUDING THE DEVIATION TO USE CCC IN LIEU OF CAA. AIRBUS PROVIDED REF /8/ RDAF ISSUE A TO COVER A DISCREPANCY ON REF /9/  SRI TASK TABLES 1 AND 2 THAT DO NOT LIST ANY INSPECTION REQUIREMENTS FOR WV 017 AND REPAIR INSTRUCTIONS PROVIDED REF /10/ TD.. THE REF /8/ TEMPORARY RDAF APPROVAL ALLOWS FOR 200 FLIGHT CYCLES UNTIL THE DESIGN TEAM PROVIDES FATIGUE SUPPORT. EC A24-464-01 IS BEING REVISED TO REOPEN THE EC (PREVIOUSLY CANCELED IN REV 01) AND TO ACCOMPLISH THE REPAIR PER REF /10/ TD WHICH IS APPROVED BY RDAF REF /8/. EC A24-464-02 HAS BEEN ISSUED TO TRACK THE COMPLETION OF FATIGUE ANALYSIS DUE IN 200 FC AS PER RDAF REF /8/. NOTE- AIRBUS HAVE REFERENCED THE INTERNAL MESSAGE /036 IN THE RDAF REF /8/, TO WHICH WE DO NOT VISIBILITY. A REQUEST HAS BEEN SENT TO AIRBUS VIA MESSAGE /066 TO UPDATE THE RDAF. THIS EC WILL NEED TO BE REVISED ONCE THE UPDATED RDAF RECEIVED. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED AS PER REF /9/ RDAF AND CLASSIFIED AS MAJOR* REV 03* /11/ RDAF  81587668/002/2025#B ON MAY 10, 2025, AIRBUS PROVIDED REF /11/ RDAF ISSUE B, CORRECTING THE MESSAGE REFERENCE. REF /9/ RDAF ISSUE A HAD REFERENCED MESSAGE /036 OF THE DOSSIER, WHICH WAS AN INTERNAL AIRBUS MESSAGE NOT VISIBLE TO JBU. THE CURRENT RDAF ISSUE B CORRECTLY REFERENCES MESSAGE /042 FOR THE WV 17 APPROVAL FOR SRI TASK 53-41-11-205-103. THIS EC IS BEING REVISED TO ATTACH REF /11/ RDAF ISSUE B. THERE ARE NO CHANGES TO THE REPAIR INSTRUCTIONS OR THE CATEGORY (CAT C) VALID FOR 200FC.
(E/C:A25-464-01)
